# SDR SVVA03082001

- Difficulty date: February 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N50159
- Make and model: Cessna U206F
- Aircraft serial: U20601907
- Engine: Cont IO550F
- Engine time: 900 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Condition: Failed
- Location: Engine
- Part time: 900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PARTICLES IN OIL FILTER.  FURTHER SEARCHING FOR PROBLEM FOUND MAIN BEARING PARTS IN OIL PAN.
